CATEGORIES:    
 

Atripla and weight gain?

By: vivre
Mood: Curious
Date: Feb 25, 2012
Music: None


Question, so I've always been larger and went vegan to lose weight last year and went from 293 to 223. I've been on atripla now for about three months and I weighed in at 237... D:

Is anyone else having this problem? Also with my month of depression I am sure I did gain some, but I've been back eating vegan for a few weeks now and I see no change at all.. This is really bugging me. I'd like to not be rail thin, but I'd also like to feel comfortable in my own skin.



SHARE THIS BLOG POST



VIEWING 1 - 4 OUT OF 4 COMMENTS

March 12, 2013, 2:03 pm

 ive only been on medication since novemeber and ive noticed a strougle with keeping my normal weight... its just like i instantly have an extra layer around my whole body... even been trying to be more active latly and it seams like its not helping.... i guess we all really need to kick it up a notch in order to be at the weight we feel comfortable.  I even cut fast food and pop out of my diet and still im gaining weight :(



OFFLINE


'if you are not happy with your life, you have nothing to live for'
Activity:

From: vivre
February 26, 2012, 6:13 pm

Its frustrating



OFFLINE


C'est la vie.
Activity:

February 26, 2012, 7:53 am

I was already over weight before I was diagnosed and started my meds. (Truvada and Isentress) I started cutting back and lost 20-25 pounds then got sick and dropped anoyjer 25 in the two weeks of no eating or drinking. I lost all my muscle and fat it looked like I couldn't sit without several pillows under me since my  butt lost all it's padding. Last week when I saw my one doctor the nurse weighed me and when I said I gained 3-4 pounds. She told me your meds will make your weight flucuate. Whenever I complain about weight the hiv doctors tell me this is the only place you'll never hear us say lose weight. Well damn! After I lost all that weight being sick the doctor actually told me to gain it back. I tell them now "tell me to stop gaining." I 'm trying to get back down to 150-160. I'm now at 196....again. 



OFFLINE


Smile and Silence are two powerful words.. A smile is the way to solve many problems, while silence is the way to avoid many problems
Activity:

February 26, 2012, 6:11 am

 Yes weight gain often assocaited with most meds including Atripla .. But exercise and good diet can help keep it under control ... 



OFFLINE


'COMPLY OR DIE'
Activity: